MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DS960XHS
Medical Device Problem Codes Contamination (1120); Degraded (1153); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of a batch submission of complaints deemed reportable following record correction and remediation efforts.
 
Event or Problem Description
A device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service centre, the device was visually inspected and found no evidence of foam degradation.During the evaluation secondary findings was observed and dust was found.During the evaluation, burnt power connector was observed.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service centre.There was no error code found.The third-party service centre concludes that they couldn't confirm the customer's allegation and there was no visible foam degradation and unit got corrected.

Brand Name
BIPAP AUTOSV ADV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23448088
Report Number2518422-2025-050596
Device Sequence Number20847118
Product Code MNS
UDI-Device Identifier00606959029798
UDI-Public(01)00606959029798
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS960XHS
Device Catalogue NumberDS960XHS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2024
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown